# SDR CALA2022112303197

- Difficulty date: November 23, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 70,543 hours, 25,451 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2665
- Condition: Inoperative
- Location: Te Flap Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTS THE FLAPS DID NOT MOVE WHEN SELECTED. HAD TO USE ALTERNATE FLAPS FOR LANDING.  REMOVED AND REPLACED L/H FLAP POSITION TRANSMITTER I.A.W. AMM 27-58-01-400-801. OPS CHECKS AND ALL ASSOCIATED TESTS C/W AND CHK GOOD. PERFORMED LAND VERIFY. TESTS PASSED.
